# SDR USAASB02069

- Difficulty date: March 31, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

RIC - FLT 1980 - EN ROUTE NAS TO LGA, AT FL330, LOST CABIN PRESSURIZATION, CABIN ALTITUDE WARNING SOUNDED.  CABIN ALTITUDE WAS AT 10K FT AND CLIMBING AT 600 FPM.  DESCENDED TO FL310.  CREW ON OXYGEN.  REGAINED CONTROL OF CABIN THROUGH USE OF MANUAL PRESSURIZATION MODE, FOR A SHORT TIME, CABIN BEGAN TO CLIMB AGAIN.  DURING DESCENT THROUGH FL200, CABIN REACHED ITS MAX ALTITUDE OF 15K FT.  O2 MASKS AUTO DEPLOYED AT FL280.  DIVERTED TO RIC AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPS CHECK GOOD.  FOUND THE CARGO DOORS, SERVICE DOORS, ENTRY DOORS AND FUSELAGE DRAIN VALVES LEAKING.  REPAIRED DOOR LEAKS AND REMOVED AND REPLACED FUSELAGE DRAIN VALVES.  LEAK
